I have been one of the lucky ones in that i have a medication that deals with my voices and that has been a revelation living without the continous voices, i have been on the med now for 6 weeks at a raised dosage sadly though i have also put on 10lb in that period. Its bad enough bing fat without this added problem, one which i may add i am not handling very well. Are there any other options? amongst my regime i also take tegretol and Clorpromazine. It would turn out to be a real messy problem if i had to decide between "fat" and peaceful. Any else had this dilemma?
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...